# SDR 06FDEA0558

- Difficulty date: February 6, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME UPPER FLANGE IS DENTED, BS 970, BETWEEN STR 25L AND 26L.  REPAIRED FRAME BS 970 BETWEEN STR 25L AND 26L IAW SRM 51-40-3.
